• Join Us!
  • sides
  • sides
  • sides
  • sides
  • sides
  • sides
  • Join Us!

  • Get the Fitness Geared Forum App Now!
  • sides
  • sides

Synthetek

  • Join Us!
  • sides
  • sides
  • sides
  • sides
  • sides
  • sides
  • Join Us!
  • You have 1 new Private Message Attention Guest, if you are not a member of Fitness Geared - Body Building & Fitness Community, you have 1 new private message waiting, to view it you must fill out this form.
  • Amused
  • Angry
  • Annoyed
  • Awesome
  • Bemused
  • Cocky
  • Cool
  • Crazy
  • Crying
  • Depressed
  • Down
  • Drunk
  • Embarrased
  • Enraged
  • Friendly
  • Geeky
  • Godly
  • Happy
  • Hateful
  • Hungry
  • Innocent
  • Meh
  • Piratey
  • Poorly
  • Sad
  • Secret
  • Shy
  • Sneaky
  • Tired
  • Wtf
  • Dislikes Dislikes:  0
    Results 1 to 9 of 9

    Thread: sides

    1. #1
      tazzy21's Avatar
      tazzy21 is offline Platinum
      Points: 3,632, Level: 37
      Level completed: 88%, Points required for next Level: 18
      Overall activity: 4.0%
      Achievements:
      First 1000 Experience Points
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Feb 2013
      Posts
      239
      Points
      3,632
      Level
      37
      Rep Power
      31

      Default sides



      • Get the Fitness Geared
        Forum App Now!
      • sides
      • sides

      • sides
      • sides
      • sides
      • sides
      • sides
      • sides
      So been on var at about 60mg ed test e at 300mg a week and deca 50 mg a week... the var cycle has been around 5 weeks now and feeling exhausted all of a sudden but can't sleep or wake up regularly to pee or just wake up. My right side towards the back kinda aches a bit so stopped the var a few days ago and have continued on with my liver, fish oil and amino acids. I'm thinking it's my kidneys but didn't think at that low a dose var would affect it that negatively..?? Water intake could be higher, stopped taking my creatine a few weeks back cause the same spot was really aching, the aching subsided a day or so after stopping the creatine. I'm goin to the vitamin shop on the weekend to get some??? Any supps or herbs... you can suggest.? I'm thinkin I just need a cleanse.? Cheers

    2. #2
      Mountain Monster's Avatar
      Mountain Monster is offline *BANNED*
      Points: 6,916, Level: 54
      Level completed: 83%, Points required for next Level: 34
      Overall activity: 2.0%
      Achievements:
      First 1000 Experience PointsGot three Friends
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Feb 2012
      Location
      smoky mountains
      Posts
      865
      Points
      6,916
      Level
      54
      Rep Power
      0

      Default Re: sides

      I honestly don't think Var was the issue brother. My first thought honestly is are you sure it's var you got? Very often it's counterfeit and may more likely be winni or who knows what else, so how much trust in your source you have is an important factor. For me I run Var at 100mg with no sides and I'm just as prone to sides as the next guy with aas. May be worth digging a little deeper but I'm skeptical that Var if it is in fact Var is the real issue here.

    3. #3
      gusto77's Avatar
      gusto77 is offline Platinum
      Points: 31,840, Level: 100
      Level completed: 0%, Points required for next Level: 0
      Overall activity: 0%
      Achievements:
      First 1000 Experience PointsGot three Friends
      This user has no status.
       
      I am:
      Awesome
       
      Join Date
      Oct 2003
      Location
      Armpit of America
      Posts
      2,352
      Points
      31,840
      Level
      100
      Rep Power
      164

      Default Re: sides

      I've always felt I was really prone to AAS sides. What I've learned with my competition prep is I think side effects from AAS for me have a lot to do with my conditioning and weight. When I was bulking, dropped cardio and had a lot of fat and water on me and no conditioning whatsoever I felt like crap. I'm sure my cholesterol and BP were through the roof and I know many of my lab values were quite skewed....and I just didn't feel very good. That's why this competition run with stuff I've never used before like Tren mast and var worried me a bit. But I've experienced very few side effects and I'm up at 1000 mg of tren and 1000 mg of mast now and other than an attitude problem I really have no NOTICABLE side effects. For me I attribute that to Being lean and conditioning. I honestly don't know if there's any real science behind that but that's what I have personally experienced. What I'm getting at for you is that seems like a very low-dose to be experiencing sides but then again everybody is different. I remember your last post and again I would say if you're having a recurring problem you need to get labs and perhaps see a doctor.
      Last edited by gusto77; 06-02-2015 at 03:52 AM.

    4. #4
      BABY1's Avatar
      BABY1 is online now Mrs FUZO
      Points: 259,721, Level: 100
      Level completed: 0%, Points required for next Level: 0
      Overall activity: 99.8%
      is is planting seeds
       
      I am:
      Happy
       
      Join Date
      Oct 2003
      Location
      the Woods
      Posts
      29,199
      Points
      259,721
      Level
      100
      Blog Entries
      557
      Rep Power
      615

      Default Re: sides

      Great advice MountainMan and Gusto.

      Thanks for the laugh this morning gusto one cracked me up cause it is so me lately and I take nothing .
      What is my excuse?lol

      'other than an attitude problem"

      tizzy, I agree, time to get some basic bloods run
      Kind, creative soul, with no mean bones

    5. #5
      tazzy21's Avatar
      tazzy21 is offline Platinum
      Points: 3,632, Level: 37
      Level completed: 88%, Points required for next Level: 18
      Overall activity: 4.0%
      Achievements:
      First 1000 Experience Points
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Feb 2013
      Posts
      239
      Points
      3,632
      Level
      37
      Rep Power
      31

      Default Re: sides

      Ya I guess I should. Maybe I'm just afraid of all the questions that come with the blood work request...

    6. #6
      hicktown's Avatar
      hicktown is online now Platinum
      Points: 18,420, Level: 86
      Level completed: 14%, Points required for next Level: 430
      Overall activity: 29.0%
      Achievements:
      First 1000 Experience PointsGot three Friends
      is Beast Mode
       
      I am:
      Happy
       
      Join Date
      Aug 2013
      Posts
      1,750
      Points
      18,420
      Level
      86
      Rep Power
      98

      Default Re: sides

      Hard to say brother

    7. #7
      tazzy21's Avatar
      tazzy21 is offline Platinum
      Points: 3,632, Level: 37
      Level completed: 88%, Points required for next Level: 18
      Overall activity: 4.0%
      Achievements:
      First 1000 Experience Points
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Feb 2013
      Posts
      239
      Points
      3,632
      Level
      37
      Rep Power
      31

      Default Re: sides

      I laid off the var about 4 days ago I guess now, pain or uncomfortablness has subsided the back side area. Still really lethargic though. The var is from a good source and well known lab. Started clomid at 30mg day and aromasin 20mg day about 6 days ago, again a very very trusted source and one of the best labs around... don't know if it's the clomid, too high or not high enough and or the aromasin too high or not high enough..??

    8. #8
      tazzy21's Avatar
      tazzy21 is offline Platinum
      Points: 3,632, Level: 37
      Level completed: 88%, Points required for next Level: 18
      Overall activity: 4.0%
      Achievements:
      First 1000 Experience Points
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Feb 2013
      Posts
      239
      Points
      3,632
      Level
      37
      Rep Power
      31

      Default Re: sides

      Guns chime in pls. Ya know me

    9. #9
      guns01's Avatar
      guns01 is offline ADMINISTRATOR
      Points: 87,552, Level: 100
      Level completed: 0%, Points required for next Level: 0
      Overall activity: 75.0%
      Achievements:
      First 1000 Experience PointsGot three Friends
      This user has no status.
       
      I am:
      ----
       
      Join Date
      Jul 2012
      Posts
      23,554
      Points
      87,552
      Level
      100
      Rep Power
      465

      Default Re: sides

      • Get the Fitness Geared
        Forum App Now!
      • sides
      • sides

      • sides
      • sides
      • sides
      • sides
      • sides
      • sides
      without a set of bloods i am just guessing here but it sounds to me like you may be having liver stress issues or kidney/bp issues. it could be one or the other. when it subsides after a few days of dropping orals that would lead me to lean toward liver stress. i would avoid anything that is stressing out your liver for a good amount of time and see if that helps. that is if you arent going to get some labs done
      TGBSupplements REP

      https://www.tgbsupplements.com/

      Use code 'Baby1' for $5 off your order

    Posting Permissions

    • You may not post new threads
    • You may not post replies
    • You may not post attachments
    • You may not edit your posts
    •  
    MR-SUPPS
    Join us
    About us
    www.Fitnessgeared.com is a Bodybuilding Fitness health & Training Discussion forum for all levels from beginner to advanced. We offer everything from Nutrition, Supplements, Fat Loss, Weight Training, Dieting, to achieve your goals to get in the shape you want.